On the 3/2 condition for the stability of solutions of scalar delay equations
Differencialʹnye uravneniâ, Tome 42 (2006) no. 2, pp. 174-178
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2006_42_2_a4,
author = {L. B. Knyazhishche},
title = {On the 3/2 condition for the stability of solutions of scalar delay equations},
journal = {Differencialʹnye uravneni\^a},
pages = {174--178},
year = {2006},
volume = {42},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2006_42_2_a4/}
}
L. B. Knyazhishche. On the 3/2 condition for the stability of solutions of scalar delay equations. Differencialʹnye uravneniâ, Tome 42 (2006) no. 2, pp. 174-178. http://geodesic.mathdoc.fr/item/DE_2006_42_2_a4/